Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 240, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2019, 4:18 PM EDT for 4 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2019, 4:18 PM EDT (20:18 UTC)
- Expired
- Jul 19, 2019, 5:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Dooly County, GA, Macon County, GA, Schley County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 932 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
726 WUUS52 KFFC 192018 SVRFFC GAC093-193-249-261-192100- /O.NEW.KFFC.SV.W.0240.190719T2018Z-190719T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 418 PM EDT Fri Jul 19 2019 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Southern Macon County in west central Georgia... Northwestern Dooly County in central Georgia... Southeastern Schley County in west central Georgia... Northeastern Sumter County in west central Georgia... * Until 500 PM EDT. * At 418 PM EDT, a severe thunderstorm was located over Clearview, or near Oglethorpe, moving northeast at 15 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Oglethorpe, Montezuma, Byromville, Andersonville, Dooling, Whitewater State Park, New Era, Fountainville, Pennington, Andersonville National Historic, Clearview, Bumphead, Bartlett and Methvins. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3209 8412 3223 8425 3244 8400 3224 8380 TIME...MOT...LOC 2018Z 231DEG 12KT 3225 8406 HAIL...0.88IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:21 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 19, 3:21 PM EDT, 57 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 321 PM EDT Fri Jul 19 2019 .SHORT TERM /Tonight through Saturday Night/... A broad 500 mb trough is in place across the far eastern CONUS to begin the short term period, with high pressure ridging approaching from the west. A weakness between the approaching ridge and the trough to the east will remain in place across the forecast area today and Saturday. At the surface, a weak surface trough remains across central Georgia. Plenty of energy is in place in this area of weakness, which will allow for better convective development during the peak heating hours each afternoon. As a result, high-end chance to likely PoPs are anticipated through the remainder of this afternoon and on Saturday. The atmosphere will remain very moist and unstable through the period. Precipitable water values will exceed 2 inches throughout the rest of the day today and tomorrow. Boundary layer winds will also be light, at 10-15 kts. As a result, heavy rain is expected with any thunderstorms that occur. While widespread flooding concerns are not anticipated, localized flooding is possible in the event that slow-moving storms remain over a location for a prolonged period of time, or multiple storms train over a common location. Convection is expected diminish in coverage with the loss of diurnal heating, but deep moisture over the area could allow for some showers and thunderstorms to remain well into the night tonight and tomorrow night. Good instability is in place this afternoon, with MLCAPE values of 2000-2500 J/kg, along with SBCAPE of 3000-4000 J/kg, and similar values expected once again tomorrow. The combination of this potential energy and the mid-level shear axis will allow for scattered to numerous thunderstorms during the remainder of the afternoon today, and Saturday afternoon, as well. It is possible that a several storms each today and tomorrow could become strong, producing gusty winds, frequent lightning, and heavy rainfall. An isolated severe thunderstorm cannot be ruled out, as well, with damaging wind gusts being the primary hazard. Temperatures will be near to just above climatological averages, in the mid 90s in east-central Georgia and in the upper 80s and low 90s elsewhere across the forecast area. With dewpoints in the low to mid 70s and humid conditions, heat indices could reach into the low 100s in locations in central Georgia this afternoon and Saturday afternoon. However, increased cloud cover and high-end chance to low- end likely PoPs throughout the area will inhibit heat index values, ultimately preventing them from reaching Heat Advisory criteria. King LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... Main concerns in long term period are chances for diurnal convection and likelihood that front will actually move through CWA middle of next week. Pattern at start of period still dominated by large, E-W oriented upper ridge centered along 35 deg N latitude, extending across entire CONUS and into western Atlantic. Underneath this ridge, there is an easterly wave moving very little over the middle Gulf coast and lower MS valley states. Medium range model guidance keeping most of the deep moisture with this easterly wave and weakness in the upper ridge over AL/MS Sun and Mon. Meanwhile, models also indicating shortwave over upper midwest Sun digging SE into the OH valley by late Mon and carving out a nice upper trough over the eastern CONUS by 00Z Wed then slowly fill the trough thru the rest of the week. Some disagreement seen in guidance on exactly how deep this trough becomes and how far any drier air could push into the state behind front. 00Z GFS more aggressive while 00Z EC keeps front a bit weaker and keeps it stationary further north over middle GA. 00Z CMC in between the two but closer to the EC. Model blend PoPs look good. Convective ingredients do not appear to be excessive during the long term period. Will be a touch more vertical wind shear starting early next week as 20-30kt H5 flow from upper trough moves in. With coverage of afternoon/evening convection increasing this weekend with the increased moisture pooling ahead of front, temps will be a bit cooler than recently. SNELSON && AVIATION... 18Z Update... Numerous SHRA/TSRA is ongoing across the western portion of the forecast area and is building east towards the metro area. Thunderstorms are most likely over the metro sites between 18-20Z, with a TEMPO group in place thereafter before storms diminish around 00Z. A BKN ceilings are developing at 035-050 and will remain in place into the evening hours. There is a possibility for some MVFR visibility restrictions between 10-12Z where patchy fog occurs, most likely across CSG/MCN. Winds will remain W through the TAF period at 3-7 kts, with the exception of variable gusts associated with TSRA. //ATL Confidence...18Z Update... Low confidence on early morning visibility restrictions. Medium confidence on timing of convection. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 72 92 / 30 40 30 30 Atlanta 74 90 73 89 / 40 50 30 40 Blairsville 67 85 67 83 / 30 50 40 60 Cartersville 72 91 71 90 / 30 60 40 50 Columbus 74 90 73 92 / 40 60 30 40 Gainesville 72 89 72 89 / 30 50 30 40 Macon 73 93 73 94 / 30 40 20 30 Rome 72 92 72 91 / 30 60 40 50 Peachtree City 72 90 72 91 / 40 50 30 40 Vidalia 73 95 75 96 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....BDL AVIATION...King
Hazardous weather outlook, Jul 19, 4:41 AM EDT, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 441 AM EDT Fri Jul 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 441 AM EDT Fri Jul 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected this afternoon and evening. A few storms could be strong with gusty winds, frequent lightning and heavy rain. While most storms will not be severe, one or two could briefly reach severe thresholds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered afternoon and evening thunderstorms are expected through at least Tuesday, with some decrease in chances possible over north Georgia Wednesday and Thursday. Any storms will again have the potential for strong gusty winds, frequent lightning and very heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 19, 3:44 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Fri Jul 19 2019
GAZ034-045>048-057-192030-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-Henry GA-
344 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALTON...ROCKDALE...
SOUTHEASTERN DEKALB...SOUTHEASTERN GWINNETT...NORTHERN NEWTON AND
NORTHERN HENRY COUNTIES UNTIL 430 PM EDT...
At 344 PM EDT...a strong thunderstorm was over Lakeview Estates, or
near Conyers...moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Conyers, Monroe, Covington, Snellville, Loganville, Stone Mountain,
Social Circle, Grayson, Oxford, Lithonia, Porterdale, Walnut Grove,
Pine Lake, Between, Jersey, Lakeview Estates, Georgia International
Horse Park, Mountain Park, Windsor and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3355 8417 3382 8422 3392 8382 3376 8372
3358 8373
TIME...MOT...LOC 1944Z 264DEG 13KT 3371 8403
WIND...40MPHSpecial weather statement, Jul 19, 3:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Fri Jul 19 2019
GAZ103-104-192030-
Sumter GA-Webster GA-
358 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 430 PM EDT...
At 357 PM EDT...a strong thunderstorm was over Dumas, or near
Preston...moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Preston, Plains, Centerpoint, Dumas and Croxton Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8455 3212 8456 3212 8433 3192 8432
3192 8439 3197 8444 3193 8444 3192 8446
TIME...MOT...LOC 1957Z 264DEG 12KT 3204 8445
WIND...40MPHSpecial weather statement, Jul 19, 3:59 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Fri Jul 19 2019
GAZ086-098-112-113-192045-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
359 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOMBS...SOUTHERN
EMANUEL...SOUTHEASTERN TREUTLEN AND NORTHERN MONTGOMERY COUNTIES
UNTIL 445 PM EDT...
At 358 PM EDT...a strong thunderstorm was near Zaidee, moving south
at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Lyons, Vidalia, Oak Park, Higgston, Tarrytown, Zaidee, Kibbee and
Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3217 8237 3223 8261 3240 8257 3246 8237
3231 8223 3229 8223
TIME...MOT...LOC 1958Z 345DEG 10KT 3237 8245
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 19, 4:07 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
407 PM EDT Fri Jul 19 2019
GAZ092-093-104-105-192045-
Macon GA-Schley GA-Dooly GA-Sumter GA-
407 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SOUTHEASTERN
SCHLEY...NORTHWESTERN DOOLY AND NORTHEASTERN SUMTER COUNTIES UNTIL
445 PM EDT...
At 407 PM EDT...a strong thunderstorm was over Andersonville National
Historic, or 7 miles southwest of Oglethorpe...moving northeast at 10
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Americus, Oglethorpe, Montezuma, Byromville, Andersonville, Dooling,
Whitewater State Park, New Era, Fountainville, Flint River Wma, La
Crosse, Pennington, Andersonville National Historic, Clearview,
Methvins, Bumphead and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3204 8417 3219 8431 3239 8408 3218 8389
TIME...MOT...LOC 2007Z 231DEG 9KT 3221 8412
WIND...40MPHLocal storm report, Jul 19, 4:12 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD JASPER 34.47N 84.42W
07/19/2019 PICKENS GA AMATEUR RADIO
PICKENS CO. SHERIFF'S OFFICE REPORTED WATER 1 FOOT DEEP
ON CHURCH ST. AT PINE ST.
&&
EVENT NUMBER FFC1900579
KMMSpecial weather statement, Jul 19, 4:17 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT Fri Jul 19 2019
GAZ045-046-048-192115-
Rockdale GA-DeKalb GA-Newton GA-
417 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...SOUTHEASTERN DEKALB
AND NORTHWESTERN NEWTON COUNTIES UNTIL 515 PM EDT...
At 417 PM EDT...a strong thunderstorm was over Snapfinger, or 8 miles
southeast of Decatur...moving northeast at 10 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Conyers, Covington, Oxford, Lithonia, Porterdale, Lakeview Estates,
Georgia International Horse Park, Magnet, Almon, Milstead, Belmont,
Richardson Park, Arabia Mountain, Big Haynes Creek Park, Redan,
Panola Mountain State Park, Gum Creek and Snapfinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3380 8410 3378 8408 3375 8402 3379 8398
3366 8380 3356 8386 3357 8414 3363 8418
3364 8418 3365 8420 3376 8421
TIME...MOT...LOC 2017Z 231DEG 8KT 3366 8422The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:17 PM EDT | Special Weather Statement | FFC | Toombs | 43 min |
| Jul 19, 12:09 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 36 min |
| Jul 19, 12:23 PM EDT | Special Weather Statement | FFC | Chattooga | 22 min |
| Jul 19, 12:39 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Heard | 36 min |
| Jul 19, 1:07 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 19, 1:11 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 49 min |
| Jul 19, 1:16 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 44 min |
| Jul 19, 1:47 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Douglas, Fulton, Paulding | 43 min |
| Jul 19, 1:53 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 37 min |
| Jul 19, 2:06 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Washington | 24 min |
| Jul 19, 2:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jul 19, 2:28 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jul 19, 2:30 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Talbot | 45 min |
| Jul 19, 2:51 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Jul 19, 3:02 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jul 19, 3:05 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 25 min |
| Jul 19, 3:10 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
| Jul 19, 3:11 PM EDT | Special Weather Statement | FFC | Fulton | 64 min |
| Jul 19, 3:14 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jul 19, 3:17 PM EDT | Special Weather Statement | FFC | Muscogee | 58 min |
| Jul 19, 3:20 PM EDT | Special Weather Statement | FFC | Chattahoochee | 55 min |
| Jul 19, 3:22 PM EDT | Special Weather Statement | FFC | Montgomery | 38 min |
| Jul 19, 3:23 PM EDT | Special Weather Statement | FFC | Gordon | 52 min |
| Jul 19, 3:29 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 46 min |
| Jul 19, 3:30 PM EDT | Special Weather Statement | FFC | Pickens | 45 min |
| Jul 19, 3:39 PM EDT | Special Weather Statement | FFC | Taylor | 36 min |
| Jul 19, 3:41 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Marion, Monroe, Peach, Schley and 1 more | 34 min |
| Jul 19, 3:44 PM EDT | Special Weather Statement | FFC | Rockdale | 46 min |
| Jul 19, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Twiggs | 44 min |
| Jul 19, 3:55 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 5 hr |
| Jul 19, 3:58 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Jul 19, 3:59 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 19, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 44 min |
| Jul 19, 4:07 PM EDT | Special Weather Statement | FFC | Macon | 38 min |
| Jul 19, 4:17 PM EDT | Special Weather Statement | FFC | Rockdale | 58 min |
| Jul 19, 4:24 PM EDT | Special Weather Statement | FFC | Dawson | 66 min |
| Jul 19, 4:27 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Peach | 33 min |
| Jul 19, 4:29 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jul 19, 4:31 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 29 min |
| Jul 19, 4:32 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jul 19, 4:39 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 19, 4:44 PM EDT | Special Weather Statement | FFC | Crisp | 46 min |
| Jul 19, 4:46 PM EDT | Special Weather Statement | FFC | Wilcox | 44 min |
| Jul 19, 4:47 PM EDT | Special Weather Statement | FFC | Jones | 13 min |
| Jul 19, 4:55 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 65 min |
| Jul 19, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 49 min |
| Jul 19, 4:58 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach, Twiggs | 47 min |
| Jul 19, 5:01 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 44 min |
| Jul 19, 5:03 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Jul 19, 5:18 PM EDT | Special Weather Statement | FFC | Towns | 42 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Jul 19, 5:26 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 19, 5:30 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Jul 19, 5:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Jul 19, 5:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 57 min |
| Jul 19, 5:49 PM EDT | Special Weather Statement | FFC | Telfair | 26 min |
| Jul 19, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 38 min |
| Jul 19, 5:53 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 37 min |
| Jul 19, 5:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Jul 19, 6:04 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 26 min |
| Jul 19, 6:09 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 19, 6:13 PM EDT | Special Weather Statement | FFC | Dodge | 17 min |
| Jul 19, 6:29 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more | 46 min |
| Jul 19, 6:42 PM EDT | Special Weather Statement | FFC | Fannin | 63 min |
| Jul 19, 7:03 PM EDT | Special Weather Statement | FFC | Emanuel | 12 min |
| Jul 19, 7:15 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Johnson, Laurens, Treutlen | 60 min |
| Jul 19, 7:24 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.